| Catalog Number |
305891 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd eclipse¿ safety needle safety part became loose.The following information was provided by the initial reporter, translated from dutch to english: at an institution we have received complaints from 3 different departments that the safety part of the needle has come loose.All three reports concern product with lot number 2206002.
Event or Problem Description
It was reported that the bd eclipse¿ safety needle safety part became loose.The following information was provided by the initial reporter, translated from dutch to english: at an institution we have received complaints from 3 different departments that the safety part of the needle has come loose.All three reports concern product with lot number 2206002, see also the pictures.
Additional Manufacturer Narrative
H6: investigation summary a device history record review was completed for provided material number 305891 and lot number 2206002.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported defect and all quality tests were found to be within specification.To aid in the investigation of this issue, two (2) picture samples were provided for evaluation by our quality engineer team.Through examination of the first picture, the safety shield was observed broken at the ¿pivot¿ area (the area which is directly assembled to the hub).The broken part of the safety shield remained within the hub.Through examination of the second picture, the safety shield was not well assembled; the ¿pivot¿ was not assembled onto the hub properly.The material used to manufacture eclipse needles has been selected and tested to resist normal conditions of use.Our assembly process has a system which inspects all product for proper activation and rejects any defects identified.Every lot produced is tested for safety shield activation prior to release.At this time, an exact cause could not be determined for this incident.